# SDR AALA20010391

- Difficulty date: March 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE PUNCTURED IN LEFT DOOR FRAME UPPER TORQUE BOX STATION 440, FOR E/E DOOR.  ROUTED OUT HOLE, DYE CHECKED FOR CRACKS AND INSTALLED DOUBLER PER SRM 51-40-2.  (M)
